# SDR DHL2000726001

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, STATION 660 WL 148, AREA OF CORROSION  BETWEEN  STRINGER 30L AND 30R.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PER SRM 53-30-3 AND 53-10-4 AND DRAWING BY AERONAUTICAL SOLUTIONS ASI- 00-001IR.  REPAIR 10 X 9.
